Publications of M.R. Rao

This page shows all publications that appeared in the IASI annual research reports. Authors currently affiliated with the Institute are always listed with the full name.

You can browse through them using either the links of the following line or those associated with author names.

Show all publications of the year  ALL, with author Rao M.R., in the category ALL (or show them all):   (Items found: 6)


2003 | 2000 | 1990 | 1987

2003  [top]

2000  [top]
  • McCormick S.T., Rao M.R., Rinaldi G.: When is min cut with negative edges easy to solve? Easy and difficult objective functions for max cut, IASI-CNR, R. 524, 04/2000

1990  [top]
  • Conforti M., Rao M.R., Sassano A.: The Equipartition Polytope II: Valid Inequalities and Facets, Mathematical Programming 49 (1), 71-90, 1990
  • Conforti M., Rao M.R., Sassano A.: The Equipartition Polytope I: Formulations, Dimension and Basic Facets, Mathematical Programming 49 (1), 49-70, 1990

1987  [top]
- - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - -